# SDR CALA2025050204412

- Difficulty date: May 1, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 74,929 hours, 32,232 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 RH AT STR 8 HAS CRACK INDICATION ON AFT FACE AT RADIUS OF FLANGE JUST ABOVE UPPERMOST FASTENER IN WEB, APPROX .50 INCH LONG.   PREFORMED FRAME FITTING REPAIR AT FR68 RH STR8R IAW A320SRN53-41-12. W/P/B  PERFORMED FRAME FITTING REPAIR AT FR68 RH STR8R IAW A320 SRM 53- 41-12-300 ECRA 5341-01486.
